# SDR UPS03541450

- Difficulty date: October 19, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A F/O'S AIRSPEED DIFFERS BY 20 KNOTS IN FLIGHT ALTERNATE ADC SELECTED CURES INDICATION PROBLEMS.  RT ADC SEEMS INACCURATE, ASSOCIATED MACH SPEED TRIM AND RUDDER RATIO EICAS MSGS DISPLAYED.  T/S SYSTEM AND REPLACED RIGHT ADC PER FIM 34-12-00 AND MM 34-12-01-4 ACCOMPLISHED MCD TEST 30 CURRENT FAULT REPORT.  NO FAULTS REPORTED ALL M MSG CLEARED PER MM 22-00-02/201.
